Alert archive / Louisiana / River Flood Warnings in 2021

River Flood Warning 125, NWS Lake Charles, LA

April 13, 2021Lafayette Parish, Saint Martin Parish, Vermilion Parish, Louisiana

NWS Lake Charles, LA issued this river flood warning at Apr 13, 2021, 1:09 PM CDT for Lafayette Parish, Saint Martin Parish, Vermilion Parish, Louisiana. It took effect at Apr 13, 2021, 7:00 PM CDT. It was in force for 12 hr.

The area

The outline as issued.

The facts

Issued
Apr 13, 2021, 1:09 PM CDT (18:09 UTC)
In effect from
Apr 13, 2021, 7:00 PM CDT
Expired
Apr 14, 2021, 7:00 AM CDT
In force
12 hr
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Lafayette Parish, LA, Saint Martin Parish, LA, Vermilion Parish, LA

The radar

The Lake Charles radar (KLCH), 113 km from the middle of the area, began a volume at 18:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Vermilion River at Lafayette - Surrey Street (VLSL1).

Action stage
10 ft
Minor stage
10 ft
Moderate stage
14 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07386880, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

316 
WGUS44 KLCH 131809
FLWLCH

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Lake Charles LA
109 PM CDT Tue Apr 13 2021

...The National Weather Service in Lake Charles LA has issued a 
Flood Warning for the following rivers in Louisiana...

  Vermilion River At Lafayette, Surrey Street Gage

Additional information is available at www.weather.gov.


LAC055-099-113-141200-
/O.NEW.KLCH.FL.W.0125.210414T0000Z-210414T1200Z/
/VLSL1.1.ER.210414T0000Z.210414T0000Z.210414T0000Z.NO/
109 PM CDT Tue Apr 13 2021

The National Weather Service in Lake Charles has issued a

* Flood Warning for
  the Vermilion River At Lafayette, Surrey Street Gage.
* From this evening to Wednesday morning.
* At 12:15 PM CDT Tuesday the stage was 8.6 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 10.0 feet 
  this evening.
* Impact...At 10.0 feet, Minor flooding of Heymann Park off of 
  Highway 90 will occur.

&&


  Fld   Observed           Forecasts (1 pm CDT)
Location                     Stg   Stg   Day/Time     Wed   Thu   Fri

Vermilion River
Lafayette, Surrey Street Gag 10.0  8.6   Tue 12 pm CD 8.8   8.8   8.7





&&

LAT...LON 3031 9191 3022 9190 2988 9206 2987 9219
      3000 9227 3031 9204

$$

13

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Apr 13, 12:45 PM CDT, 24 minutes earlier.

Area forecast discussion, Apr 13, 12:45 PM CDT, 24 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1245 PM CDT Tue Apr 13 2021

.DISCUSSION...
For the 13/18Z TAF Issuance.

&&

.AVIATION...
Old surface boundary is near the coast this afternoon. Warm and
moist air advection over the frontal boundary will produce shower
and storms, especially at KARA/KLFT for the next few hours.
Ceilings and visibilities will be in the MVFR/IFR range at the TAF
sites along the I-10 corridor. Meanwhile, KAEX should stay at VFR
through 14/00Z.

Shower activity is expected to decrease after 14/00Z with the loss
of daytime heating and instability. At this point, ceilings and
visibilities will decrease to IFR levels.

During late in the overnight into early Wednesday morning, a MCS
type feature may develop and drop east-southeast out of Texas and
across the forecast area.

Rua

&&

.PREV DISCUSSION... /issued 935 AM CDT Tue Apr 13 2021/

UPDATE...
Plenty of low level moisture in place this morning as evidenced by
the 12Z KLCH RAOB measurement of a 1.77 inch PWAT. This will
continue to allow for efficient rain production in storms today.
SPC has maintained a slight risk of severe weather across
the region with good instability and decent shear numbers also
observed on this morning's sounding.

Only updates to the forecast this morning was to increase PoPs
through the remainder of the morning across eastern portions of
the area to account for ongoing convection and to add marine fog
to the coastal waters where visibilities have been restricted
since early this morning.

Jones

PREV DISCUSSION... /issued 649 AM CDT Tue Apr 13 2021/

AVIATION...
Looking at low ceilings today as a weak cool front continues to
allow for moisture to pool over the region. Scattered showers and
isolated thunderstorms are developing along the coast and lifting
to the north this am. This overall pattern will continue through
the morning and into the afternoon hours. Winds are expected to
become easterly during the afternoon hours and generally remain
below 15 knots outside of storm activity. Ceilings and vsby will
range from VFR to IFR as storms move over TAF lctns. Conditions
will not improve this evening and conditions to hold into
Wednesday.

K. Kuyper

PREV DISCUSSION... /issued 348 AM CDT Tue Apr 13 2021/

DISCUSSION...
Rapidly changing weather conditions noted on the
surface observation this morning with mid to uppers
60s dewpoint air spreading in from the Gulf of
Mexico along and south of the I-10 corridor.
Temperatures across the southern half of the area
were 9 to 14 degrees higher this morning than 24 hours
ago. Similar but perhaps a few degrees narrower
across the northern areas.

In the upper levels of the atmosphere...the south Texas
ridge has shifted east of us and now we were in the
southwest flow aloft. The western US trough is moving
east now and is expected to carve out a deeper trough as
short waves dive south on the backside of the trough.
This system will be slow to progress and therefore we will
see multiple waves of showers and thunderstorms over the next
few days perhaps finally coming to a close over the weekend
late Saturday.

Satellite imagery shows plume of low level moisture
already penetrating through the Texas coast and expect
like conditions later this morning across Louisiana.
Radar activity is quiet at the moment but likely to see
scattered development of showers by 12Z or 7 am...then
getting more widespread activity later in the morning into the
afternoon and evening. SPC has the entire area in a slight risk
for severe thunderstorms today until 7 am Wednesday morning. I
went ahead and added that possibility into the Zone Forecast. Hail
will be the main threat...then wind and a lesser risk for
tornado...but still present with cells that can get some rotation.

SPC has indicated central and eastern areas will have the first
instance of slight risk and then this evening and tonight across
southeast Texas and Western Louisiana. For simplicity...the zone
forecast does reflect slight risk for all areas through 12Z
Wednesday to simplify the complex threat windows. Besides...it
would be hard to rule out where a severe storm might pop given the
energized atmosphere.

Another concern is the threat for heavy rain or flooding. Current
QPF forecast from WPC indicates that most of the area should be
able to handle the rains through 12Z Friday with general 1-2 inch
rains with isolated amounts to 3.5 inches. Across the extreme
eastern areas of central and south central Louisiana...2.5 to 3.38
QPF values does pose some increased risk for flooding but right
now the higher values are just about on the very edge of our
country warning area (CWA) next to WFO LIX CWA. Unless the QPF
values expand a bit westward or come up a bit...believe for now
we can hold off on a Flash Flood or Flood Watch. The day shift
will need to reevaluate the new WPC QPF numbers and determine
whether the risk has spread or increased.

A cool front will move through the area on Wednesday with
northerly flow into Wednesday night and Thursday. Overrunning is
likely to continue with southwest flow aloft and clouds still
in abundance. Winds will shift easterly Friday night into Saturday
morning before a much stronger front sweeps through the area. This
second front will take the moisture out of the area allowing for
some drying time by Sunday into Monday of next week.

Temperatures will be moderated by rain and clouds...therefore do
expected a cooler bias especially after Wednesday's frontal
passage. and reinforcing front on Saturday will keep things on the
cool side for a much welcome relief. Summer is coming so enjoy the
cooler weather to come.

MARINE...
Onshore flow will continue into Wednesday with a cool front
brining northerly offshore flow Wednesday night into Friday
morning. East winds Friday will be brief as a much stronger
cold front sweeps through the coastal waters Saturday. Showers
and thunderstorms will be in the forecast daily as a upper level
trough sends multiple disturbances into the northern Gulf.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  76  65  73  54 /  70  80  90  60
LCH  78  70  79  60 /  90  70  80  60
LFT  78  68  78  60 / 100  50  90  60
BPT  80  69  80  60 /  80  60  70  50

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...None.
&&

AVIATION...07
Hazardous weather outlook, Apr 13, 4:20 AM CDT, 8 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
420 AM CDT Tue Apr 13 2021

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-140930-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron-
Tyler-Hardin-Jefferson-Orange-Northern Jasper-Northern Newton-
Southern Jasper-Southern Newton-
420 AM CDT Tue Apr 13 2021

This Hazardous Weather Outlook is for central Louisiana, south
central Louisiana, southwest Louisiana, west central Louisiana and
southeast Texas.

.DAY ONE...Today and tonight.

There is a slight risk for severe thunderstorms today and tonight
across the area with the main threat being hail followed by wind
damage and an isolated tornado is possible. In addition...moderate
to occasional heavy rain could cause some isolated flooding of
low lying areas. When thunderstorms roar...stay indoors! Increased
cloud to ground lightning can be expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The threat of localized flooding is an ongoing concern across the
extreme eastern part of central and south central Louisiana Wednesday
and Wednesday night with lingering rains through Friday. A Flood
watch may be needed if forecast rain amounts significantly change or
expand. Otherwise...increased cloud to ground lightning will be
possible through Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ430-432-435-450-452-455-470-472-475-140930-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
420 AM CDT Tue Apr 13 2021

This Hazardous Weather Outlook is for the Gulf of Mexico and the
coastal lakes and bays of the Gulf of Mexico.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low. However...
showers and thunderstorms will be on the increase with higher
winds and seas near the stronger thunderstorms. Cloud to ground
lightning will be on the increase.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low. A cool
front will move into the coastal waters late Wednesday. Winds
and seas will be elevated Wednesday night and Thursday as high
pressure begins to build in behind the cold front. At least some
chance of showers and thunderstorms will be evident each day at
least through early Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Apr 13, 7:26 AM CDT, 5 hours 43 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
726 AM CDT Tue Apr 13 2021

LAZ027>033-TXZ260-131315-
St. Landry LA-Avoyelles LA-Evangeline LA-Allen LA-Beauregard LA-
Vernon LA-Rapides LA-Northern Newton TX-
726 AM CDT Tue Apr 13 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN RAPIDES...EVANGELINE...
BEAUREGARD...SOUTHWESTERN AVOYELLES...NORTHWESTERN ST. LANDRY...
VERNON...ALLEN PARISHES IN SOUTHWESTERN LOUISIANA AND NORTHEASTERN
NEWTON COUNTIES UNTIL 815 AM CDT...

At 725 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Merryville to 7 miles northeast of Tulla
to near Elizabeth to near Swords. Movement was north at 25 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
De Ridder, Eunice, Oakdale, Ville Platte, Leesville, Bunkie, Mamou,
Oberlin, Rosepine, Glenmora, Merryville, Cheneyville, Elizabeth,
Turkey Creek, Singer, Sugartown, Hineston, Mittie, Dry Creek and Fort
Polk.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3117 9355 3114 9213 3048 9221 3059 9364
TIME...MOT...LOC 1225Z 184DEG 21KT 3074 9359 3082 9316 3081 9284 3054
9227

K. Kuyper
Special weather statement, Apr 13, 8:29 AM CDT, 4 hours 40 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
829 AM CDT Tue Apr 13 2021

LAZ028-029-032-131430-
Avoyelles LA-Evangeline LA-Rapides LA-
829 AM CDT Tue Apr 13 2021

...SIGNIFICANT WEATHER ADVISORY...

At 828 AM CDT, Doppler radar was tracking a strong thunderstorm over
Bayou Chicot, or near Turkey Creek, moving north at 25 mph.

Pea size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Ville Platte, Bunkie, Cheneyville, Turkey Creek, Pine Prairie,
Mansura, Lecompte, Hessmer, Evergreen, Bayou Chicot, Echo, Indian
Lake, Chicot State Park, Beaver, St. Landry and Forest Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3108 9205 3085 9216 3085 9221 3079 9221
      3078 9220 3067 9225 3077 9260 3089 9260
      3119 9246
TIME...MOT...LOC 1328Z 201DEG 23KT 3081 9239

Rua
Special weather statement, Apr 13, 9:10 AM CDT, 3 hours 59 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
910 AM CDT Tue Apr 13 2021

LAZ029-032-033-131500-
St. Landry LA-Avoyelles LA-Evangeline LA-
910 AM CDT Tue Apr 13 2021

...SIGNIFICANT WEATHER ADVISORY...

At 908 AM CDT, Doppler radar was tracking a strong thunderstorm near
Port Barre, or 7 miles northeast of Opelousas, moving northeast at 20
mph.

Pea size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Ville Platte, Melville, Palmetto, Bayou Current, Morrow, Port Barre,
Washington, Evergreen, Goudeau, Whiteville, Big Cane, Dupont, Grand
Prairie and Lebeau.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3090 9180 3087 9180 3086 9182 3084 9180
      3083 9180 3082 9181 3076 9175 3074 9176
      3071 9173 3048 9187 3066 9226 3098 9212
TIME...MOT...LOC 1408Z 204DEG 19KT 3060 9199

Rua
Special weather statement, Apr 13, 10:56 AM CDT, 2 hours 13 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1056 AM CDT Tue Apr 13 2021

LAZ043-044-052-131645-
Acadia LA-Lafayette LA-Vermilion LA-
1056 AM CDT Tue Apr 13 2021

...SIGNIFICANT WEATHER ADVISORY...

At 1055 AM CDT, Doppler radar was tracking a strong thunderstorm near
Lyons Point, or near Gueydan, moving northeast at 25 mph.

Pea size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Lafayette, Crowley, Scott, Rayne, Gueydan, Duson, Morse, Riceville,
Wright, Mire, Indian Bayou, Lyons Point and Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2992 9250 3004 9261 3036 9223 3015 9207
TIME...MOT...LOC 1555Z 234DEG 21KT 3007 9244

Rua
Special weather statement, Apr 13, 11:46 AM CDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1146 AM CDT Tue Apr 13 2021

LAZ044-045-052-053-131730-
Iberia LA-Lafayette LA-Vermilion LA-Upper St. Martin LA-
1146 AM CDT Tue Apr 13 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN IBERIA...
LAFAYETTE...NORTHEASTERN VERMILION AND NORTHWESTERN ST. MARTIN
PARISHES UNTIL 1230 PM CDT...

At 1145 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Breaux Bridge to near Maurice to 7 miles
south of Wright. Movement was east at 30 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Lafayette, New Iberia, Abbeville, Catahoula, Scott, Breaux Bridge,
Carencro, St. Martinville, Kaplan, Broussard, Youngsville, Erath,
Delcambre, Duson, Henderson, Maurice, Loreauville, Butte La Rose,
Acadiana Regional Airport and Jefferson Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2992 9184 2992 9247 3009 9229 3031 9211
      3038 9163 3036 9165 3035 9163 3031 9162
      3028 9159 3026 9159 3024 9156 3024 9151
      3023 9147 3020 9149 3019 9147 3014 9147
      3013 9146 3011 9147 3010 9146
TIME...MOT...LOC 1645Z 261DEG 29KT 3026 9194 3007 9208 2991 9240

Rua
Special weather statement, Apr 13, 12:33 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1233 PM CDT Tue Apr 13 2021

LAZ044-045-052>055-131830-
Lower St. Martin LA-Iberia LA-Lafayette LA-Vermilion LA-
Upper St. Martin LA-St. Mary LA-
1233 PM CDT Tue Apr 13 2021

...SIGNIFICANT WEATHER ADVISORY FOR IBERIA...SOUTHEASTERN
LAFAYETTE...NORTHWESTERN ST. MARY...NORTHEASTERN VERMILION AND
CENTRAL ST. MARTIN PARISHES UNTIL 130 PM CDT...

At 1233 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles west of Bayou Sorrel to Loreauville to
near Forked Island. Movement was east at 25 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
New Iberia, Abbeville, Catahoula, Franklin, St. Martinville,
Jeanerette, Avery Island, Broussard, Youngsville, Baldwin, Erath,
Delcambre, Loreauville, Cade, Lydia, Acadiana Regional Airport,
Jefferson Island, Sorrel, Coteau and Lake Fausse Pointe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 600 PM CDT for
south central Louisiana.

LAT...LON 2981 9157 2987 9251 3028 9159 3026 9159
      3024 9156 3023 9147 3020 9149 3019 9147
      3011 9147 3010 9146 3010 9139 3006 9137
      3006 9127 3003 9124 3004 9122 3001 9123
      3000 9126 2998 9126 2992 9123 2990 9121
TIME...MOT...LOC 1733Z 277DEG 47KT 3019 9150 3007 9177 2989 9236

Rua

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 6:47 AM CDTSpecial Weather StatementLCHBeauregard43 min
Apr 13, 7:07 AM CDTSpecial Weather StatementLCHAllen38 min
Apr 13, 7:26 AM CDTSpecial Weather StatementLCHAllen, Beauregard, Evangeline, Vernon49 min
Apr 13, 8:29 AM CDTSpecial Weather StatementLCHEvangeline61 min
Apr 13, 9:10 AM CDTSpecial Weather StatementLCHSaint Landry50 min
Apr 13, 10:56 AM CDTSpecial Weather StatementLCHAcadia49 min
Apr 13, 11:46 AM CDTSpecial Weather StatementLCHLafayette, Saint Martin44 min
Apr 13, 12:33 PM CDTSpecial Weather StatementLCHSaint Martin57 min
Apr 13, 12:53 PM CDTFlash Flood WarningLCHIberia, Lafayette, Saint Martin, St. Mary, Vermilion6 hr
Apr 13, 1:33 PM CDTSpecial Weather StatementLCHSaint Martin57 min
Apr 13, 2:24 PM CDTSpecial Weather StatementLCHSaint Martin51 min
Apr 13, 2:47 PM CDTFlash Flood WarningLCHIberia, Saint Martin, St. Mary4 hr
Apr 13, 2:55 PM CDTSpecial Weather StatementLCHSt. Mary65 min
Apr 13, 3:31 PM CDTFlash Flood WatchLCHAllen, Avoyelles, Beauregard, Cameron, Evangeline, Lafayette and 4 more4 days
Apr 13, 4:33 PM CDTSpecial Marine WarningLCH27 min
Apr 13, 5:16 PM CDTSpecial Marine WarningLCH59 min
Apr 13, 5:20 PM CDTSpecial Weather StatementLCHLafayette40 min
Apr 13, 6:49 PM CDTSpecial Weather StatementLCHAssumption41 min
Apr 13, 6:53 PM CDTSpecial Marine WarningLCH67 min

Nearby

River Flood Warnings in Louisiana, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.